| Catalog Number |
5820012315 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 1 malfunction event in which the device packaging was reportedly unsealed.- 1 event had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device investigation type has not yet been determined.Additional information 1 device was labeled for single-use.1 device was not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11.1 event was previously reported during the reporting period; however, - 1 previously reported event in this report should have been included under mfr report.- 0 previously reported events are included in this follow-up record.
Event or Problem Description
This report summarizes 0 malfunction events in which the device packaging was reportedly unsealed.